Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 840925, 5 pages
http://dx.doi.org/10.1155/2013/840925
Research Article

Linear Discrete Pursuit Game Problem with Total Constraints

1Institute of Mathematics of Uzbekistan, 29 Dorman yuli Street, 100125 Tashkent, Uzbekistan
2Institute for Mathematical Research and Department of Mathematics, Faculty of Science (FS), Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 8 March 2013; Revised 28 May 2013; Accepted 28 May 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 Atamurat Kuchkarov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ya. Azimov, “Linear differential pursuit game with integral constraints on the control,” Differential Equations, vol. 11, pp. 1283–1289, 1975. View at Google Scholar
  2. A. A. Chikrii and A. A. Belousov, “On linear differential games with integral constraints,” Memoirs of Institute of Mathematics and Mechanics, Ural Division of RAS. Ekaterinburg, vol. 15, no. 4, pp. 290–301, 2009 (Russian). View at Google Scholar
  3. P. B. Gusiatnikov and E. Z. Mohon’ko, “On l-escape in a linear many-person differential game with integral constraints,” Journal of Applied Mathematics and Mechanics, vol. 44, no. 4, pp. 436–440. View at MathSciNet
  4. G. I. Ibragimov, A. A. Azamov, and M. Khakestari, “Solution of a linear pursuit-evasion game with integral constraints,” ANZIAM Journal. Electronic Supplement, vol. 52, pp. E59–E75, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. I. Ibragimov, M. Salimi, and M. Amini, “Evasion from many pursuers in simple motion differential game with integral constraints,” European Journal of Operational Research, vol. 218, no. 2, pp. 505–511, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. I. Ibragimov and N. Yu. Satimov, “A multiplayer pursuit differential game on a closed convex set with integral constraints,” Abstract and Applied Analysis, vol. 2012, Article ID 460171, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Isaacs, Differential Games. A Mathematical Theory with Applications to Warfare and Pursuit, Control and Optimization, New York, NY, USA, 1967.
  8. N. N. Krasovskii, The Theory of Motion Control, Nauka, Moscow, Russia, 1968.
  9. A. V. Mesencev, “Sufficient conditions for evasion in linear games with integral constraints,” Doklady Akademii Nauk SSSR, vol. 218, pp. 1021–1023, 1974. View at Google Scholar · View at MathSciNet
  10. M. S. Nikolskii, “The direct method in linear differential games with integral constraints,” Controlled Systems, IM, IK, SO AN SSSR, no. 2, pp. 49–59, 1969. View at Google Scholar
  11. L. S. Pontryagin, Selected Scientific Papers, vol. 2, Nauka, Moscow, Russia, 1988.
  12. B. N. Pshenichnii and V. V. Ostapenko, Differential Games, Naukova Dumka, Kiev, Russia, 1992.
  13. N. Yu. Satimov, Methods for Solving a Pursuit Problem in the Theory of Differential Games, NUUz Press, Tashkent, Uzbekistan, 2003, in Russian.
  14. V. N. Ushakov, “Extremal strategies in differential games with integral constraints,” Prikladna Matematika I. Mehanika, vol. 36, no. 1, pp. 15–23, 1972. View at Google Scholar
  15. A. N. Sirotin, “On null-controllable and asymptotically null-controllable finitedimensional linear systems with controls bounded in the Holder norms of control,” Automation and Remote Control, vol. 60, no. 11, part 1, pp. 1729–1738, 1999. View at Google Scholar · View at MathSciNet
  16. L. A. Sazanova, “Optimal control of linear discrete systems,” Proceedings of the Steklov Institute of Mathematics, supplement 2, pp. S141–S157, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. A. Azamov and A. Sh. Kuchkarov, “On controllability and pursuit problems in linear discrete systems,” Journal of Computer and Systems Sciences International, vol. 49, no. 3, pp. 360–365, 2010. View at Google Scholar · View at MathSciNet
  18. G. I. Ibragimov, “Problems of linear discrete games of pursuit,” Mathematical Notes, vol. 77, no. 5, pp. 653–662, 2005. View at Google Scholar
  19. N. Yu. Satimov, B. B. Rikhsiev, and A. A. Khamdamov, “On a pursuit problem for linear differential and discrete n-person games with integral constraints,” Matematicheskii Sbornik, vol. 46, no. 4, pp. 459–469, 1982. View at Google Scholar
  20. N. Yu. Satimov and G. I. Ibragimov, “On a pursuit problem for discrete games with several participants,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika. Kazanskiĭ Gosudarstvennyĭ Universitet, no. 12, pp. 46–57, 2004. View at Google Scholar · View at MathSciNet
  21. A. A. Azamov, Fundamentals of Theory of Discrete Games, Niso Poligraf, Tashkent, Uzbekistan, 2011, in Russian.